Sudden ED? Your Medications Could be the Cause

As men age, they are more likely to be on an increasing amount of medications. We’ve all heard a commercial or radio ad for a medication, that lists side effects so rapidly that you have little chance of understanding more than a couple. Even your doctor may not have gone through every single side effect of a new medication with you. A special health report by Harvard estimated that 25% of all erectile dysfunction is a side effect of drugs. If you’re experiencing ED, find the websites for the drugs you’re taking for the side effects and ask your prescriber if there are known causes of erectile dysfunction as a side effect. Sometimes we may not have a choice on what medications we take, either because of a specific condition or because the other options are too expensive. If you are on a medication that can cause ED, it’s worth asking your doctor if there are any alternatives to your current medication.

This article from Harvard Health discusses several medications that could cause ED. Some others are: Opioid painkillers, allergy medications that contain antihistamines, recreational drugs, and Sudafed (or any medication that contains pseudoephedrine).

Before making any decisions about your medication, be sure to consult with your doctor. Many medications are dangerous to stop taking if not done properly.

Contact or call us for a free phone consultation.